Format
Items per page
Sort by

Send to:

Choose Destination

Results: 1 to 20 of 108

Related Citations for PubMed (Select 23584150)

1.

A case of drug reaction with eosinophilia and systemic symptoms induced by ethambutol with early features resembling Stevens-Johnson syndrome.

Kim JY, Sohn KH, Song WJ, Kang HR.

Acta Derm Venereol. 2013 Nov;93(6):753-4. doi: 10.2340/00015555-1600. No abstract available.

2.

[CME. Severe cutaneous drug reaction].

Deuel J, Schaer D, Schmid-Grendelmeier P, Vallelian F.

Praxis (Bern 1994). 2014 Oct 15;103(21):1231-43. doi: 10.1024/1661-8157/a001809. Review. German. No abstract available.

PMID:
25305114
3.

Allopurinol-induced drug rash with eosinophilia and systemic symptoms mimicking acute generalized exanthematous pustulosis.

Huang YC, Shih PY, Chin SY, Chiang YY.

J Dermatol. 2012 Dec;39(12):1077-8. doi: 10.1111/j.1346-8138.2012.01651.x. Epub 2012 Aug 20. No abstract available.

PMID:
22901319
4.

DRESS syndrome with cerebral vasculitis.

Sola D, Rossi L, Sainaghi PP, Pirisi M.

Intern Med. 2013;52(12):1403-5.

5.

Drug Rash with eosinophilia and systemic symptoms versus Stevens-Johnson Syndrome--a case that indicates a stumbling block in the current classification.

Wolf R, Davidovici B, Matz H, Mahlab K, Orion E, Sthoeger ZM.

Int Arch Allergy Immunol. 2006;141(3):308-10. Epub 2006 Aug 28.

PMID:
16940741
6.

Delayed-type hypersensitivity reaction to ethambutol and isoniazid.

Bakkum RS, Waard-Van Der Spek FB, Thio HB.

Contact Dermatitis. 2002 Jun;46(6):359. No abstract available.

PMID:
12190628
7.

Ethambutol-induced toxic epidermal necrolysis.

Pegram PS Jr, Mountz JD, O'Bar PR.

Arch Intern Med. 1981 Nov;141(12):1677-8.

PMID:
7305578
8.

Pneumonitis and eosinophilia induced by ethambutol.

Takami A, Nakao S, Asakura H, Yamazaki H, Mizuhashi K, Matsuda T, Mizushima N.

J Allergy Clin Immunol. 1997 Nov;100(5):712-3. No abstract available.

PMID:
9389304
9.

[The "DRESS" syndrome in antituberculosis drugs].

Bopaka RG, El Khattabi W, Afif H, Aichane A, Bouayad Z.

Rev Pneumol Clin. 2014 Jun;70(3):185-8. doi: 10.1016/j.pneumo.2013.10.004. Epub 2014 Mar 16. French.

PMID:
24646784
10.
11.

Drug reaction with eosinophilia and systemic symptoms (DRESS) syndrome secondary to antituberculosis drugs and associated with human herpes virus-7 (HHV-7).

Draz N, Datta S, Webster DP, Cropley I.

BMJ Case Rep. 2013 Jul 31;2013. pii: bcr2013010348. doi: 10.1136/bcr-2013-010348.

PMID:
23904426
12.

Drug Rash with Eosinophilia and Systemic Symptoms (DRESS) syndrome induced by celecoxib and anti-tuberculosis drugs.

Lee JH, Park HK, Heo J, Kim TO, Kim GH, Kang DH, Song GA, Cho M, Kim DS, Kim HW, Lee CH.

J Korean Med Sci. 2008 Jun;23(3):521-5. doi: 10.3346/jkms.2008.23.3.521.

13.
14.

A case of pulmonary reaction with skin eruption showing a positive peripheral lymphocyte stimulation test result for ethambutol.

Hiraoka K, Nagata N, Suzuki K, Kawajiri T, Kurokawa S, Kawamura T, Kido M.

J UOEH. 1998 Jun 1;20(2):145-51.

PMID:
9644729
15.

[A case of the Stevens-Johnson syndrome].

Fesenko IP, Mokhon'ko IV.

Vrach Delo. 1990 Feb;(2):89-91. Russian. No abstract available.

PMID:
2339568
16.

Characteristics of liver injury in drug-induced systemic hypersensitivity reactions.

Lee T, Lee YS, Yoon SY, Kim S, Bae YJ, Kwon HS, Cho YS, Moon HB, Kim TB.

J Am Acad Dermatol. 2013 Sep;69(3):407-15. doi: 10.1016/j.jaad.2013.03.024. Epub 2013 Apr 28.

PMID:
23632341
17.

Stevens-Johnson syndrome from metronidazole.

Piskin G, Mekkes JR.

Contact Dermatitis. 2006 Sep;55(3):192-3. No abstract available.

PMID:
16918620
19.

A case of Stevens-Johnson's syndrome caused by ethambutol.

Surjapranata FJ, Rahaju NN.

Paediatr Indones. 1979 Jul-Aug;19(7-8):195-201. No abstract available.

PMID:
514625
20.

[The Stevens-Johnson syndrome].

Pil'ganchuk AF.

Vrach Delo. 1991 May;(5):102-3. Russian. No abstract available.

PMID:
1866897
Format
Items per page
Sort by

Send to:

Choose Destination

Supplemental Content

Write to the Help Desk